# SDR DALA2022100406449

- Difficulty date: September 19, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 70,685 hours, 28,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9141644) DURING INSPECTION FOUND FWD CARGO DOOR OPENING DAMAGE ON FWD SIDE. COMPLIED WITH ERA 602435-14 REV. A SECTION II PERMANENT REPAIR INSTRUCTIONS. INSTALLED REPAIR DOUBLERS PER ERA 602546-14 REV. ORIG. SECTION I PERMANENT REPAIR INSTRUCTIONS.
